Follow
Julián Toledo
Title
Cited by
Cited by
Year
Nonlocal Diffusion Problems
F Andreu, JM Mazón, JD Rossi, J Toledo
Mathematical Surveys and Monographs 165, 2010
635*2010
A nonlocal p-Laplacian evolution equation with Neumann boundary conditions
F Andreu, JM Mazon, JD Rossi, J Toledo
Journal de mathématiques pures et appliquées 90 (2), 201-227, 2008
1582008
Existence and uniqueness for a degenerate parabolic equation with L^ 1-data
F Andreu, JM Mazón, SS De Leon, J Toledo
TRANSACTIONS-AMERICAN MATHEMATICAL SOCIETY 351, 285-306, 1999
1221999
A Nonlocal p-Laplacian Evolution Equation with Nonhomogeneous Dirichlet Boundary Conditions
F Andreu, JM Mazón, JD Rossi, J Toledo
SIAM journal on mathematical analysis 40 (5), 1815-1851, 2009
1112009
Fractional p-Laplacian evolution equations
JM Mazón, JD Rossi, J Toledo
Journal de mathématiques Pures et appliquées 105 (6), 810-844, 2016
1082016
Quasi-linear elliptic and parabolic equations in L^ 1 with nonlinear boundary conditions
F Andreu, JM Mazón, S Segura de León, J Toledo
ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS 7, 183-213, 1997
1081997
The Neumann problem for nonlocal nonlinear diffusion equations
F Andreu, JM Mazón, JD Rossi, J Toledo
Journal of Evolution Equations 8 (1), 189-215, 2008
992008
existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions
F Andreu, N Igbida, JM Mazón, J Toledo
Annales de l'IHP Analyse non linéaire 24 (1), 61-89, 2007
832007
NONLOCAL PERIMETER, CURVATURE AND MINIMAL SURFACES FOR MEASURABLE SETS
JM MAZÓN, JD ROSSI, J TOLEDO
Journal d'Analyse Mathematique, 0
68*
A degenerate elliptic-parabolic problem with nonlinear dynamical boundary conditions
F Andreu, JM Mazón, J Toledo, N Igbida
Interfaces and Free Boundaries 8 (4), 447-479, 2006
652006
Porous medium equation with absorption and a nonlinear boundary condition
F Andreu, JM Mazón, J Toledo, JD Rossi
Nonlinear Analysis: Theory, Methods & Applications 49 (4), 541-563, 2002
612002
The limit as p→∞ in a nonlocal p-Laplacian evolution equation: a nonlocal approximation of a model for sandpiles
F Andreu, JM Mazón, JD Rossi, J Toledo
Calculus of Variations and Partial Differential Equations 35 (3), 279-316, 2009
582009
Renormalized solutions for degenerate elliptic–parabolic problems with nonlinear dynamical boundary conditions and L1-data
F Andreu, N Igbida, JM Mazón, J Toledo
Journal of differential equations 244 (11), 2764-2803, 2008
392008
An optimal transportation problem with a cost given by the Euclidean distance plus import/export taxes on the boundary
JM Mazón, E Jordá, J Toledo
Revista Matemática Iberoamericana 30 (1), 277-308, 2014
322014
Local and nonlocal weighted p-Laplacian evolution equations with Neumann boundary conditions
F Andreu, JM Mazón, JD Rossi, J Toledo
Publicacions Matemàtiques 55 (1), 27-66, 2011
31*2011
Global existence for a degenerate nonlinear diffusion problem with nonlinear gradient term and source
F Andreu, JM Mazón, F Simondon, J Toledo
Mathematische Annalen 314, 703-728, 1999
311999
Regularity for entropy solutions of parabolic p-Laplacian type equations
J Toledo, S Segura de León
Publicacions matematiques 43 (2), 665-683, 1999
281999
The total variation flow in metric random walk spaces
JM Mazón, M Solera, J Toledo
Calculus of Variations and Partial Differential Equations 59, 1-64, 2020
242020
Quasi-linear elliptic problems in L1 with non homogeneous boundary conditions
K AMMAR, F ANDREU, J TOLEDO
Rendiconti di matematica e delle sue applicazioni 26, 291, 2006
212006
The heat flow on metric random walk spaces
JM Mazon, M Solera, J Toledo
Journal of Mathematical Analysis and Applications 483 (2), 123645, 2020
202020
The system can't perform the operation now. Try again later.
Articles 1–20